# SDR ASAA2022082839688

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,868 hours, 15,770 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yoke
- Part number: UNKNOWN
- Condition: Erratic
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGAGING AUTO PILOT A ON CLIMBOUT AT APPROXIMATELY 15500 AFTER A SECOND DELAY THE YOKE KICKED SLIGHTLY WE TURNED OFF THE AUTOPILOT, ENSURED WE WERE IN TRIM REENGAGED AND IT KICKED AGAIN. WHILE CONSULTING WITH THE FODO WE TRIED AUTOPILOT B AND CWS A AND B, ALL KICKED SHORTLY AFTER BEING ENGAGED. AFTER THE KICK THE AUTOPILOT OPERATED NORMALLY. GROUNDED - YES. C/W BITE CHECK OF DFCS, NO FAULTS NOTED, NO 30 DAY HISTORY A/C OK FOR SERVICE, BITE CHECK PER FIM B737-800 22-11 TASK 801.
